# SDR A6WA202112088014

- Difficulty date: October 23, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 39,961 hours, 38,675 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 601R38321
- Part serial: NSN
- Condition: Dented
- Location: Fs 409+12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT L/H SKIN EXTERIOR HAS 1 EACH DENT AT FS 319.70+11 AND S24L+3.  DENT DIMENSIONS ARE: (P1) .600L X .600W X .013D. EVALUATED DENT AND FOUND NOT WITHIN ALLOWABLE LIMITS IAW CRJ200 SRM 53-00-31 REV. 38.  ****************AIRCRAFT REMOVED FROM SERVICE***********************  HAND DRESSED DAMAGED AREA TO ORIGINAL CONTOUR OF SKIN. VERIFIED NO CRACKS. VERIFIED NO LOOSE/PULLED FASTENERS AND NO DAMAGE TO UNDERLYING STRUCTURE COMMON TO  REPAIR AREA. HFEC PERFORMED WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH.  RE-EVALUATED SKIN AND FOUND WITHIN LIMITS IAW ASAP EA #AWAC-CRJ253-01746 REV IR DATED 11/18/2021. ALL WORK PERFORMED IAW ASAP EA # AWAC-CRJ253-01746 REV IR DATED 11/18/2021. WORK COMPLETED AT AERSALE CRS4AER685B ON W/O #003486 CARD #20015.  N435AW   TT:39,961   TC: 38,675
